# SDR RAIA201605020001

- Difficulty date: May 2, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 36,877 hours, 21,564 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  LANDING GEAR AIR, GROUND FAIL MSG ON EICAS.  DURING INSPECTION, TROUBLESHOOTING FOUND NLG LEG NOT CENTERING.  PERFORMED SERVICING OF NLG SHOCK ABSORBER PERFORMED EXTENSION AND RETRATION OF ACFT LANDING GEAR.  NO DEFECTS NOTED.
